Thunderstorm Wind, Palm Beach
- When
- July 25, 3:54 PM EST
- Where
- Palm Beach County, 8.63 mi W of Jupiter
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 26.930, -80.240
A severe thunderstorm affected far northern Palm Beach County during the late afternoon of July 25th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFL wrote it up.
A severe thunderstorm affected far northern Palm Beach County during the late afternoon of July 25th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jul 25, 1:44 PM EST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 244 PM EDT WED JUL 25 2007 .SYNOPSIS...WEAK HIGH PRESSURE OVER THE LAKE OKEECHOBEE AREA WILL MOVE NORTH TONIGHT. RELATIVELY HIGH ATMOSPHERIC MOISTURE WILL REMAIN OVER SOUTH FLORIDA THROUGH THE WEEKEND. && .DISCUSSION...MID LEVEL LOW OVER LAKE ERIE IS TRYING TO MAKE SLOW PROGRESS AWAY FROM THE SOUTH. ANOTHER MID LEVEL LOW WILL DEVELOP OVER THE WEEKEND OVER THE OHIO RIVER VALLEY IN A DEEPENING AND PERSISTENT LONG WAVE TROUGH OVER THE EAST U.S. THE SURFACE RIDGE WILL MOVE NORTH TO CENTRAL FLORIDA TONIGHT, THIS DEEPENING TROUGH WILL PUSH THE SURFACE RIDGE BACK DOWN TO SOUTH FLORIDA SATURDAY AND THEN SOUTH OF THE STATE SUNDAY AND BEYOND. THE HIGH PWATS WILL CONTINUE WITH MOST AREAS SEEING NUMEROUS ACTIVITY THROUGH SUNDAY AND THEN A TAPERING OFF TO A MORE NORMAL 40-50% BY EARLY IN THE WEEK. THE STEERING FLOW WILL BE TOWARDS THE NORTHWEST REST OF TODAY AND FRIDAY BUT SLOW NONETHELESS. AS THE WEEKEND PROGRESSES WITH THE RIDGE PASSING SOUTH OF THE STATE, WE WILL SEE AN INCREASING SW PUSH TO THE STORMS AND THE FOCUS WILL BE MORE IN THE INTERIOR AND EAST BY SUNDAY AND EARLY NEXT WEEK. WITH THE HEAVIEST STORMS, WE COULD SEE SOME LOCALIZED FLOODING, GUSTY WINDS AND SOME SMALL HAIL. && .AVIATION... EAST COAST SEA BREEZE AND MOST SHRA/TSRA ACTIVITY HAS MOVED WELL INLAND FROM ALL TERMINALS EXCEPT KPBI. WHILE SEA BREEZE HAS MOVED INLAND OF KPBI...TSRA CONTINUE TO DEVELOP JUST WEST OF THE TERMINAL AND WILL REMAIN IN THE VICINITY REMAINDER OF THE AFTERNOON. AT OTHER EAST COAST TERMINALS...TSRA DEVELOPING ACROSS WEST METRO AREAS MAY DRIFT NORTHEAST AND APPROACH TERMINALS IN THE MID AFTERNOON TO EARLY EVENING TIMEFRAME. STORMS HAVE DEVELOPED JUST INLAND FROM KAPF THIS AFTERNOON AND SHOULD SLOWLY DRIFT MORE INLAND...HOWEVER PROPAGATION ON OUTFLOW BOUNDARIES MAY ALLOW STORMS TO IMPACT KAPF LATER THIS AFTERNOON. BEYOND EARLY EVENING...MAINLY VFR CONDITIONS WILL PREVAIL. && .MARINE...WINDS WILL BE 10 KNOTS OR LESS WITH SEAS 3 FEET OR LESS. WITH RIDGE SOUTH OF AREA BY SUNDAY, WINDS OVER EAST SECTIONS WILL BE SW 10 TO 15 KNOTS WITH SEAS 2 TO 3 FEET OVER THE ATLANTIC. && .FIRE WEATHER...NO CONCERNS HERE. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 91 77 90 / 30 50 30 60 FORT LAUDERDALE 79 90 78 90 / 30 50 30 60 MIAMI 78 91 78 90 / 30 50 30 60 NAPLES 76 92 76 91 / 30 60 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...18/GR SHORT TERM/AVIATION...65/GS
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1011 AM EDT WED JUL 25 2007 FLZ063-066>075-168-172>174-260215- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1011 AM EDT WED JUL 25 2007 ...SCATTERED THUNDERSTORMS EXPECTED TODAY... ...A FEW STRONG THUNDERSTORMS POSSIBLE... ...SLIGHT RISK OF WATERSPOUTS ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ACROSS SOUTH FLORIDA BY LATE MORNING TO AROUND MID DAY AND CONTINUE TO INCREASE IN COVERAGE AND BECOME SCATTERED BY MID AFTERNOON. THE MAIN AREA IMPACTED IS EXPECTED TO BE INTERIOR SECTIONS OF SOUTH FLORIDA AWAY FROM THE COASTS FROM THE WESTERN SUBURBS OF THE EAST COAST METRO AREAS TO EASTERN SECTIONS OF NAPLES AND AROUND THE LAKE OKEECHOBEE REGION. THE GREATEST THREAT FROM THESE STORMS IS EXPECTED TO BE FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL, BUT DUE TO THE UNSTABLE ATMOSPHERE THERE IS STILL A CHANCE THAT A FEW STRONG STORMS MAY DEVELOP AND PRODUCE THE RISK OF HAIL TO AROUND DIME SIZE AND WIND GUSTS TO AROUND 40 TO 50 MPH. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE ATLANTIC COASTAL WATERS THROUGH THE AFTERNOON. WIND: IF STRONG STORMS DO DEVELOP THIS AFTERNOON AND EVENING SOME MAY CONTAIN WIND GUSTS TO AROUND 40 TO 50 MPH. HAIL: IF STRONG STORMS DO DEVELOP THIS AFTERNOON AND EVENING SOME MAY CONTAIN HAIL TO AROUND DIME SIZE. FLOODING: DUE TO THE AMPLE MOISTURE EXPECTED ACROSS SOUTH FLORIDA TODAY AND THE SLOW MOVEMENT OF THE STORMS, LOCALLY HEAVY RAIN WILL RESULT FROM THE SCATTERED THUNDERSTORMS. THIS WILL PRODUCE PONDING ON ROADWAYS IN ANY POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE BIGGEST THREAT WILL BE FREQUENT LIGHTNING AND HEAVY RAIN, BUT SMALL HAIL AND GUSTY WINDS MAY BE A CONCERN ON SOME DAYS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG THUNDERSTORM WINDS THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 126 PM EDT WED JUL 25 2007 FLZ067-251800- INLAND PALM BEACH COUNTY FL- 126 PM EDT WED JUL 25 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF NORTH PALM BEACH GENERAL AIRPORT...MOVING NORTH AT 5 MPH. THIS STORM WILL AFFECT... RURAL NORTHERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STRASSBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 224 PM EDT WED JUL 25 2007 FLZ071-073-251930- INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL- 224 PM EDT WED JUL 25 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF FORTYMILE BEND...MOVING NORTH AT 10 MPH. THIS STORM WILL AFFECT... RURAL NORTHWESTERN MIAMI-DADE COUNTY RURAL SOUTHWESTERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL IMPACT TAMIAMI TRAIL FROM FORTYMILE BEND TO 5 MILES WEST OF THE MICCOSUKEE RESORT. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STRASSBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 453 PM EDT WED JUL 25 2007 FLZ067-068-168-252130- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 453 PM EDT WED JUL 25 2007 ...STRONG THUNDERSTORM MOVING ACROSS THE AREA... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A STRONG THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR NORTH PALM BEACH GENERAL AIRPORT...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL AFFECT... JUPITER FARMS... PHILO FARMS... JUPITER... TEQUESTA... AND SURROUNDING COMMUNITIES THROUGH 530 PM. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
The Melbourne radar (KMLB), 138 km away, was scanning. The volume nearest the first event began at 20:53 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50377.